# SDR C2XA10SH158

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 24,548 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM CORRODED (LEVEL 3 LOCAL) AT FRAME 23.  MAINTENANCE PERFORMED REPAIR ON CENTER OMEGA BEAM FRAME 23 IAW EMB-145 SRM 53-21-10, SRM 51-40-02 AND SRM 51-30-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
